# SDR 2022F00338

- Difficulty date: September 10, 2022
- Submitted: September 10, 2022
- Operation: General aviation
- Aircraft: N831QS
- Make and model: Rkwell 700
- Aircraft serial: 7000075
- Aircraft time: 14 hours, 9 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Part number: 74225069
- Part serial: NA
- Condition: Chipped
- Location: Zone 700
- Part time: 14 hours, 9 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN LANDING GEAR DOOR DAMAGED. ACCOMPLISHED TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ36249M1 DATED: 09/08/2022, LEFT MAIN LANDING GEAR DOOR DAMAGE (CHIPPED CORNER).
